# SDR UALA2012120707080

- Difficulty date: December 5, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 53,292 hours, 6,238 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 50H SEAT MOUNTED EEL PATH LIGHT MISSING.  REPLACED 50H SEAT MOUNTED EEL PER MM, OPS CHECKED OKAY.
